# SDR 99ZZZX3807

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 10531717
- Condition: Worn
- Location: Tail Rotor
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN BEYOND SERVICEABLE LIMITS.
